2 doctors weighed in:

What is the treatment for vistaril (hydroxyzine) overdose?

2 doctors weighed in
Dr. Gary Steven
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Induce vomiting

If you do a web search on "vistaril (hydroxyzine) package insert", the main treatment is to induce vomiting.
The main side effect is becoming very drowsy, but low blood pressure may also occur. If too much is taken for a prolonged period of time, the patient may also have a difficult time urinating. Anyone who has taken enough vistaril (hydroxyzine) to cause concern should be treated by a physician in an er or urgent care.

In brief: Induce vomiting

If you do a web search on "vistaril (hydroxyzine) package insert", the main treatment is to induce vomiting.
The main side effect is becoming very drowsy, but low blood pressure may also occur. If too much is taken for a prolonged period of time, the patient may also have a difficult time urinating. Anyone who has taken enough vistaril (hydroxyzine) to cause concern should be treated by a physician in an er or urgent care.
Dr. Gary Steven
Dr. Gary Steven
Thank
Read more answers from doctors